Elementary estimates for weighted norms of convolution operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_10_a16,
author = {A. D. Nakhman},
title = {Elementary estimates for weighted norms of convolution operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--79},
year = {1989},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_10_a16/}
}
A. D. Nakhman. Elementary estimates for weighted norms of convolution operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 76-79. http://geodesic.mathdoc.fr/item/IVM_1989_10_a16/